# SDR AALA2020072219003

- Difficulty date: June 28, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,426 hours, 13,499 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001DA01
- Condition: Unserviceable
- Location: First Officer'S
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED: CLIMBING OUT OF FL300, FIRST OFFICERS AIRSPEED BECAME UNRELIABLE, EEC'S WENT TO ALT.  BELOW FL200, INSTRUMENTS NORMALIZED.  AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT (NO EMERGENCY WAS DECLARED). ***SUPPLEMENTAL REPORT: REMOVED AND REPLACED FIRST OFFICER STATIC AIR DATA MODULE PER AMM 34-21-04 (AALA202006309005). REMOVED AND REPLACED FIRST OFFICER ANGLE OF ATTACK SENSOR PER AMM 34-21-05 (AALA202007219001). REMOVED AND REPLACED FIRST OFFICER PITOT PROBE PER AMM 34-11-01 (AALA202007219002). REMOVED AND REPLACED FIRST OFFICER PITOT AIR DATA MODULE PER AMM 34-21-04 (AALA202007219003).  ACCOMPLISHED ADIRU (AIR DATA INTERTIAL REFERENCE UNIT) OPERATIONAL CHECK PER AMM 34-21-00, HUD OPERATIONAL TEST PER AMM 34-36-00, RH PITOT STATIC FULL RANGE LEAK CHECK PER AMM 34-11-00, SMYD (STALL MANAGEMENT YAW DAMPER) BITE CHECK PER AMM 27-32-00, PITOT SYSTEM FLUSH AND LEAK TEST PER AMM 34-11-00, PITOT AIR DATA MODULE FLUSH PER AMM 34-21-04, CDS/DEU (COMMON DISPLAY SYSTEM/DISPLAY ELECTRONICS UNIT) 1 AND 2 MAINTENANCE BITE SELF CHECK PER AMM 31-62-21 AND FMCS (FLIGHT MANAGEMENT COMPUTER SYSTEM) PER AMM 34-61-00, ALL TESTS NORMAL, ALL CHECKS GOOD, OKAY FOR SERVICE.
